×

Conditional expectation in an operator algebra. II. (English) Zbl 0072.12501


PDF BibTeX XML Cite
Full Text: DOI

References:

[1] R R BAHADUR, Measurable subspaces and subalgebras, Proc. of Amer. Math. Soc., 6 (1955), 565-670. JSTOR: · Zbl 0066.11003
[2] J DIXMIER, Formes lineaires sur un anneau d’operateurs, Bull, de la Soc. Math de France (1953), 6-39. · Zbl 0050.11501
[3] J. L DOOB, Stochastic processes, New York, 1953 · Zbl 0053.26802
[4] HA. DYE, The Randon-Nikodym theorem for finite rings of operators, Trans Amer. Math Soc, 72(1952), 234-280. · Zbl 0047.11101
[5] E. L GRIFFIN, Some contributions to the theory of rings of operators, Trans Amer. Math. Soc., 76(1954), 471-504. JSTOR: · Zbl 0051.34302
[6] I. KAPLANSKY, A theorem on rings of operators, Pacific. Journ. of Math., 1(1951), 227-232. · Zbl 0043.11502
[7] S C. MOY, Characterizations of.conditional expectation as a transformation o function spaces, Pacific Journ. of Math., 4(1954), 47-65. · Zbl 0055.12503
[8] M. NAKAMURA AND T. TURUMARU, Expectations in an operator algebra, Thok Math. Journ, 6(1954), 182-188. · Zbl 0058.10504
[9] J VON NEUMANN, On rings operators, III, Ann. of Math., 41(1949), 94-161 JSTOR: · Zbl 0023.13303
[10] I. E. SEGAL, A non-commutative extension of abstract integration, Ann. o Math., 57(1953), 401-457. JSTOR: · Zbl 0051.34201
[11] H. UMEGAKI, Conditional expectation in an operator algebra, Thoku Mat Journ., 6(1954), 177-181. · Zbl 0058.10503
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.